# SDR DALA1101905534

- Difficulty date: December 3, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACK AT NR2 R DOOR JUST ABOVE PNEUMATIC ACTUATOR BETWEEN STA 660 AND 685.  R & R INTERCOSTAL AT NR2 R DOOR BETWEEN STA 660 AND STA 685, REF SRM 51-40-02, PG 2, 7.
